# SDR SIMA20121128001

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 22,930 hours, 16,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3768 THE CREW REPORTED THE PHOTOLUMINESCENT EMERGENCY FLOOR PATH LIGHTING STRIP AT GALLEY WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED PHOTOLUMINESCENT STRIP AT GALLEY IAW STANDARD PRACTICE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
